MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07P70-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 patient identifier complete information: (b)(6).Section e1 - phone number complete information: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated alinity i free t4 result for a 3-year-old female patient.The following results were provided: (customer provided reference range: 0.7 - 1.48 ng/dl).(b)(6) 2026 sid (b)(6) initial result = 1.60 ng/dl, repeat result = 1.05 ng/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, a search for similar complaints, a ticket trending review, a device history record review, a labeling review, and in-house testing.Data and information provided by the customer were reviewed and support the complaint issue.Review of tracking and trending data for the alinity i free t4 assay did identify an increase in complaints.Additionally, an increase in complaint activity was identified for reagent lot 78042ud00; however, in-house accuracy testing was completed with a retained kit of the complaint lot.Testing met acceptance criteria and the product is performing as expected.A review of the device history record did not identify any non-conformances, potential nonconformances, or deviations with lot number and the complaint issue.Labeling was reviewed and found to adequately address the issue.Based on this investigation, no systemic issue or deficiency was identified with the alinity i free t4 reagent, lot number 78042ud00.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated alinity i free t4 result for a 3-year-old female patient.The following results were provided: (customer provided reference range: 0.7 - 1.48 ng/dl) (b)(6) 2026, sid (b)(6), initial result = 1.60 ng/dl, repeat result = 1.05 ng/dl no impact to patient management was reported.

Brand Name
ALINITY I FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24567732
Report Number3005094123-2026-00119
Device Sequence Number15595598
Product Code CEC
UDI-Device Identifier00380740121822
UDI-Public(01)00380740121822(17)260630(10)78042UD00
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number07P70-30
Device Lot Number78042UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient Age3 YR
Patient SexFemale